# SDR SIMA20190211001

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 32,892 hours, 28,766 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4539
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PTRIM BACKUP INOP PTRIM MAIN INOP IN FLIGHT. RUDDER SYS 2 INOP FLIGHT-C/A-REMOVED AND REPLACED  HORIZONTAL STAB CONTROL UNIT IAW EMB 140 AMM 27-40-01. OPC GOOD IAW EMB 140 AMM 27-40-00-700-802-A. REMOVED AND REPLACED  EDP PRESSURE SWITCH I.A.W EMB 140 AMM 29-10-19. OPC & LEAK CHECK GOOD AT THIS TIME. REMOVED AND REPLACED EMPD PRESSURE SWITCH I.A.W EMB 140 AMM 29-30-04. OPC & LEAK CHECK GOOD AT THIS TIME. PRESSURE SWITCH P/N 368192-105 S/N RC5448 P/N 368192-111 S/N RC5357
